VOL. 167 · NO. 4 | 15 March 2018
 
VIEW ALL ABSTRACTS +
Frontmatter
Duke Math. J. 167 (4), (15 March 2018)
No abstract available
Articles
Jack Shotton
Duke Math. J. 167 (4), 603-678, (15 March 2018) DOI: 10.1215/00127094-2017-0039
KEYWORDS: number theory, Galois representations, Breuil–Mézard conjecture, Taylor–Wiles method, local Langlands, 11S37, 11S20
Paul Apisa
Duke Math. J. 167 (4), 679-742, (15 March 2018) DOI: 10.1215/00127094-2017-0043
KEYWORDS: translation surfaces, Abelian differentials, affine invariant submanifolds, Teichmüller theory, 37F30, 32G
Yifeng Liu, Shouwu Zhang, Wei Zhang
Duke Math. J. 167 (4), 743-833, (15 March 2018) DOI: 10.1215/00127094-2017-0045
KEYWORDS: p-adic L-function, p-adic Waldspurger formula, 11G40, 11F67, 11G18, 11J95
Backmatter
Duke Math. J. 167 (4), (15 March 2018)
No abstract available
Back to Top